# SDR ASAA12710932

- Difficulty date: December 14, 2011
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N623AS
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 38,705 hours, 16,910 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 148A22884
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD AT BS 1016 3EA STIFFENERS HAVE A MISDRILLED HOLE AT BL 0 LBL 7 AND LBL 14.  REPAIRED AFT PRESSURE BULKHEAD AT BS 1016 3 EA STIFFENERS AT BL 0 LBL 7 AND LBL 143 IAW TIMCO REO G14405 REV B AND ASA EA 700 53EA 07153.
